# SDR FDEA202103040564

- Difficulty date: March 4, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N173FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63104
- Aircraft time: 3,406 hours, 1,661 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T2511U14
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E FORMER CRACKED AT OSS499 REMOVED CRACKED R/W L/E FORMER @ OSS499,LOCATED,DRILLED AND INSTALLED NEW   FORMER (P/N 114T2511U14)IAW B767SRM 51-40-05,51-40-02,BAC DWG 114T2161 REV- & FED EX   EA#H-5720-T0360114 P1,TITLED "SECONDARY WING STRUCT-R/W,L/E,ANGLE,OSS499,ALT   FASTENERS"
